Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/86265
Type: Journal article
Title: Robust H∞ filtering for nonlinear systems with interval time-varying delays
Other Titles: Robust H-infinity filtering for nonlinear systems with interval time-varying delays
Author: Deng, Z.
Shi, P.
Yang, H.
Xia, Y.
Citation: International Journal of Innovative Computing, Information and Control, 2010; 6(12):5527-5538
Publisher: ICIC International
Issue Date: 2010
ISSN: 1349-4198
Statement of
Responsibility: 
Zhihong Deng, Peng Shi, Hongjiu Yang and Yuanqing Xia
Abstract: In this paper, robust H∞ filtering problem for a class of linear fractional uncertain continuous-time nonlinear systems with interval time-varying delays is investigated. The delay factor is assumed to be time-varying and belongs to a given interval, which means that the lower and upper bounds of the interval time-varying delays are available. Furthermore, the derivative of the time-varying delay function can be larger than one. Based on Lyapunov-Krasovskii functional, a new sufficient condition for the solvability of this problem is presented in terms of linear matrix inequalities (LMIs). When these LMIs are feasible, an expression of a desired H∞ filter is given. A numerical example is given to illustrate the effectiveness of the developed techniques.
Keywords: Continuous-time systems; Nonlinear systems; Robust filter; Time delay; Linear matrix inequality (LMI); Linear fractional uncertainties
Rights: © ICIC International 2010
RMID: 0020128242
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.